# SDR SWIA2021081960414

- Difficulty date: July 8, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR FWD CLIP P/N : 600-31902-275 COMMON TO INTERNAL STRUCTURE OF HINGE.     (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW FWD CLIP ON PASSENGER DOOR COMMON TO INTERNAL STRUCTURE OF HINGE REF CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-06-001-001-A01 AND DWG NO 601R31702 REV N. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY
